# SDR SWAA2020031242384

- Difficulty date: March 7, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 51,116 hours, 30,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WITH FWD ATTACH AT STA 727B AT RBL 24.5 HAS EVIDENCE OF A CRACK IN THE FWD L/H 727B FRAME ATTACH HOLE. OF THE SEAT TRACK. HFEC VERIFIED         REPAIRED DAMAGED SEAT TRACK FRAME ATTACHMENT HOLE AT STA 727B AND RBL 24.5 L/H SEAT TRACK PER EA 1-753-36681
